Thunderstorm Wind, Livingston
- When
- June 11, 7:57 PM EST
- Where
- Livingston County, 0.51 mi E of Hartland
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.650, -83.740
A large tree limb was reported blown down.
A thunderstorm impacted Hartland.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DTX wrote it up.
A thunderstorm impacted Hartland.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Jun 11, 6:02 PM EST, 1 hour 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 702 PM EDT THU JUN 11 2015 .AVIATION... STEADY INCREASE IN MID LEVEL MOISTURE AND INSTABILITY HEADING INTO TONIGHT WILL MAINTAIN THE POSSIBILITY FOR THUNDERSTORM DEVELOPMENT AT ALL TERMINALS. HOWEVER LOW LEVEL EASTERLY FLOW STILL IN PLACE NORTH OF A WARM FRONT WILL FAVOR A LIMITED COVERAGE/POTENTIAL THROUGH AT LEAST THE FIRST HALF OF THE NIGHT. GREATER POTENTIAL INTO THE MORNING HOURS...PARTICULARLY ACROSS MBS/FNT...AS THE WARM FRONT AND A SURFACE LOW LIFT INTO THE REGION. THIS WILL SUPPORT A PERIOD OF LOW MVFR/IFR AT THESE TERMINALS. MOST LIKELY PERIOD FOR THUNDERSTORMS IN METRO DETROIT ARRIVES EARLY FRIDAY AFTERNOON IN ADVANCE OF A COLD FRONT. EAST TO SOUTHEAST WIND THROUGH FRIDAY MORNING...TRANSITIONING TO A PERIOD OF GUSTY PRE-FRONTAL SOUTHERLY WIND AS FAR NORTH AS PTK. FOR DTW...PROBABILITY FOR THUNDERSTORMS AT ANY POINT TONIGHT REMAINS TOO LOW TO INCLUDE A SPECIFIC MENTION. MID LEVEL INSTABILITY WILL BE INCREASING WITH TIME...LEAVING THE DOOR OPEN FOR ISOLATED/ SCATTERED CELLS TO EMERGE AT ANY TIME BEFORE THE WARM FRONT EXITS TO THE NORTH BY 10-12Z. WIND SHIFT FROM EAST/SOUTHEAST TO SOUTHWEST WITH THE FRONTAL PASSAGE...SW WINDS TURNING GUSTY BY MIDDAY. GREATEST POTENTIAL FOR THUNDERSTORMS EARLY FRIDAY AFTERNOON. //DTW THRESHOLD PROBABILITIES... * LOW FOR THUNDERSTORMS THROUGH FRIDAY MORNING...MEDIUM FRIDAY AFTERNOON. * LOW IN CEILINGS DROPPING BELOW 5000 FT THROUGH FRIDAY MORNING...MEDIUM FRIDAY AFTERNOON. && .PREV DISCUSSION...ISSUED 346 PM EDT THU JUN 11 2015 SHORT TERM... THIS EVENING AND TONIGHT A REMNANT MID LEVEL CIRCULATION FROM EARLIER UPSTREAM CONVECTIVE ACTIVITY ROLLED ACROSS THE NRN DETROIT SUBURBS THIS AFTERNOON. THIS FEATURE LED TO THE DEVELOPMENT OF SCT SHOWERS ACROSS THE SRN HALF OF THE FORECAST AREA. THIS WAVE ALONG WITH THE EASTERLY LOW LEVEL FLOW OFF LAKE ERIE HAS SUPPRESSED THE SURFACE FRONT OVER NRN OHIO. THE EASTERLY FLOW...AMPLE HIGH CLOUDS SHEARING OFF UPSTREAM CONVECTION AND THE SCT SHOWERS HAVE HELD TEMPS IN THE UPPER 60S AND LOW 70S OVER SE MI THIS AFTERNOON. MEANWHILE...WARM AND UNSTABLE AIR RESIDES JUST SOUTH OF THIS FRONTAL BOUNDARY. SHOWERS HAVE PERSISTED ACROSS SRN MI THIS AFTERNOON AS A RESULT OF AN INCREASE IN MID LEVEL MOISTURE TRANSPORT...AIDED BY INCREASED MID LEVEL SW FLOW AHEAD OF THE SHORT WAVE IMPULSE NOW LIFTING ACROSS SRN WISCONSIN. THIS MID LEVEL MOISTURE TRANSPORT WILL SUSTAIN SOME DEGREE OF SCATTERED SHOWERS INTO THE EARLY EVENING...WITH THE BEST POTENTIAL FOR THUNDERSTORMS CONFINED SOUTH OF I-94 /CLOSER TO SOME MODEST MID LEVEL INSTABILITY/. A STRONGER MID LEVEL WAVE NOW OVER IOWA WILL LIFT INTO THE WRN GREAT LAKES OVERNIGHT. SOUTHERLY LOW-MID LEVEL FLOW ACROSS THE NRN OHIO VALLEY/SRN LOWER MI WILL INCREASE DURING THE NIGHT IN RESPONSE. THIS WILL FORCE THE SFC FRONT TO LIFT NORTH INTO SRN MI AS A WARM FRONT WITH A SURFACE LOW TRACKING ACROSS IOWA INTO NRN ILLINOIS. THIS WILL ALSO TRANSPORT A GOOD DEGREE OF ELEVATED INSTABILITY INTO SE MI. 0-3KM MU CAPE IS FORECAST TO RISE TOWARD 1500 J/KG IN THE 06Z TO 12Z TIME FRAME. STEEPENING MID LEVEL LAPSE RATES AND GOOD CAPE DENSITY SHOWN ON MODEL SOUNDINGS WILL SUPPORT A CHANCE OF STRONG/SEVERE STORMS DURING THE OVERNIGHT PERIOD INTO EARLY FRI MORNING /LARGE HAIL AND LOCALIZED DAMAGING WIND GUSTS BEING THE MAIN HAZARDS/. COVERAGE OF CONVECTION IS ACTUALLY EXPECTED TO BECOME GREATEST ACROSS THE NRN HALF OF THE FORECAST AREA DURING THE NIGHT. MID LEVEL HEIGHT FALLS AND STRONG MID LEVEL FRONTAL FORCING WITHIN THE ENTRANCE REGION OF AN UPPER JET WILL TARGET THE SAGINAW VALLEY WITH THE GREATEST FORCING. PROPAGATION OF EXPECTED UPSTREAM CONVECTIVE DEVELOPMENT TONIGHT DOES HOWEVER ADD SOME DEGREE OF UNCERTAINTY AS TO WHERE IN SE MI THE HEAVIEST RAINS WILL OCCUR. GIVEN THE DEGREE OF MOISTURE TRANSPORT INTO THE GREAT LAKES TONIGHT /PRECIP WATER FORECAST TO EXCEED 1.8 INCHES/ THERE IS THE POTENTIAL FOR SOME INTENSE RAINFALL RATES AND LOCALIZED FLOODING. LONG TERM... MID-LEVEL WAVE INTERACTION NOT UNFOLDING AS MODELED AS TWO UPPER WAVES WHICH WERE FORECAST TO BECOME PHASED, REMAINED TWO LARGELY DISTINCT ENTITIES THIS MORNING. THE RESULTANT SENSIBLE WX IMPACTS WERE EVIDENT ON NATIONAL RADAR MOSAIC WHERE TWO SEPARATE RAIN SHIELDS ARE TRANSITING THE WESTERN/NORTHERN GREAT LAKES AND THE LOWER MISSOURI RIVER VALLEY. THE EXPECTATION NOW MUST BE FOR A FLATTER OVERALL EVOLUTION FOR FRIDAY, AND THIS IS DEPICTED WELL ON THE 12Z GUIDANCE. LAST NIGHT'S 00Z ARW APPEARS TO BE THE ONLY MEMBER OF THE NWP SUITE THAT PICKED UP ON THIS WAVE SEPARATION AND IT REMAINS THE PREFERRED GUIDANCE THROUGH FRIDAY. AFOREMENTIONED UPPER AIR EVOLUTION WILL ALLOW STRONG DYNAMIC JET- FRONT SUPPORT WITHIN THE RIGHT ENTRANCE REGION TO SAG FURTHER SOUTH WITHIN, BRINGING A PERIOD OF STRONG DEEP LAYER FORCING TO THE PORTIONS OF THE SAGINAW VALLEY AREA 9-15Z TONIGHT/EARLY FRI. SIGNIFICANT COMPONENT OF LLJ WILL BE BOUNDARY PARALLEL RESULTING IN ABUNDANT MOISTURE TRANSPORT GIVEN PWATS APPROACHING 2". STRONGEST DEFORMATION IS PROGGED BY THE HIGH RES SUITE TO REMAIN LARGELY CONFINED TO THE SAGINAW VALLEY AREA...PARTICULARLY NORTHERN FRINGES. ORGANIZED DEFORMATION RAIN WILL RAPIDLY SHIFT EAST OF THE AREA 15- 18Z AS RIGHT ENTRANCE SUPPORT REORIENTS OVER QUEBEC. 1-2" IN BAY/MIDLAND SHOULD BE EASILY ACHIEVABLE, PARTICULARLY WHEN CONSIDERING THE PRESENCE OF MODESTLY UNSTABLE PARCELS ORIGINATING WITHIN THE CORRIDOR OF STRONGER MID-LEVEL THETA-E TRANSPORT AND VERY FAVORABLE WARM THERMODYNAMIC ENVIRONMENT THROUGH THE LOWEST 11KFT. HIGH TEMPERATURES FOR FRIDAY WERE ALSO LOWERED AN AVERAGE OF 10 DEGREES ACROSS THE BOARD (-15 NORTHWEST/-5 SOUTHEAST) GIVEN PERSISTENT NORTHEAST GRADIENT OFF OF LAKE HURON ACROSS THE NORTH RESULTING FROM IMPEDED NORTHWARD PROGRESS OF THE FRONT. EXPECTATION IS FOR SAGINAW VALLEY AND THUMB TO STRUGGLE INTO THE LOW 60S. LOCALES FROM M59 SOUTH WILL REMAIN IN THE WARM SECTOR THROUGH MUCH OF PEAK HEATING AND SHOULD MANAGE TO ECLIPSE 80F, ESPECIALLY SOUTH OF 8 MILE. A SHORTER RESIDENCE TIME OF THE INSTABILITY AXIS OVER SOUTHEAST MICHIGAN IS ANTICIPATED AS A RESULT OF QUICKER FROPA. PRIMARY SEVERE THREAT APPEARS TO BE FROM M59 SOUTH WITH THE GREATEST THREAT FURTHEST SOUTH AND EAST. MOIST WARM SECTOR ENVIRONMENT WILL SUPPORT MIXED LAYER CAPE VALUES OF 1000-1500 J/KG. LEAD SURFACE LOW RIPPLING ALONG THE BAROCLINIC ZONE WILL SUPPORT LOCALLY ENHANCED 0-1KM STORM RELATIVE HELICITY VALUES OF 250 OR SO IN THE PRESENCE OF 40KT 0-6KM DEEP LAYER BULK SHEAR AND A LOWER LCL ENVIRONMENT. POTENTIAL FOR SUPERCELLS CAPABLE OF GENERATING TORNADOES WILL EXIST, IN ADDITION TO WIND/HAIL. STRONG MID-LEVEL FLOW OF 50 KTS ACROSS THE INTIATING BOUNDARY WILL FAVOR SOME POTENTIAL FOR REAR INFLOW JETS/CONVECTIVE AUGMENTATION OF ENVIRONMENTAL WINDS SUCH THAT AN EVOLUTION TOWARD BOWING SEGMENTS SEEMS A REASONABLE EXPECTATION AS WELL. IT SHOULD BE NOTED THAT WHILE PARAMETER SPACE WILL BE SUPPORTIVE OF SUPERCELLS, THE PICTURE WHEN IT COMES TO CONVECTIVE INITIATION ON FRIDAY REMAINS QUITE MUDDLED AND SUPERCELL POTENTIAL MAY VERY WELL GO UNREALIZED, PARTICULARLY IF EARLY CONVECTION BECOMES TOO WIDESPREAD WITHIN THE PREFRONTAL TROUGH, WHICH COULD SHORT CIRCUIT AFTERNOON POTENTIAL ALTOGETHER. FRONT WILL THEN ORIENT PARALLEL TO DEEP LAYER MEAN FLOW BY 21-00Z ACROSS THE SOUTH, ENDING THE SEVERE THREAT FOR MOST OF THE AREA, BUT POTENTIALLY SETTING UP A FEW HOURS OF POTENTIAL TRAINING SOUTH OF I- 94. THE FORECAST REMAINS RATHER FLUID, BUT SPC DAY 2 MENTION OF TORNADIC THREAT IN ADDITION TO WIND/HAIL REMAINS AN ACCURATE DEPICTION OF CONFIDENCE ATTM. HIGH PRESSURE BUILDS IN SATURDAY INTO LATE SATUDAY NIGHT. MONDAY THROUGH FRIDAY. THE FRONT THAT TRACKS INTO MICHIGAN SUNDAY WILL GAIN SOME MOMENTUM OVERNIGHT INTO EARLY MONDAY MORNING. RAIN IS LIKELY THROUGH ABOUT MID-DAY MONDAY WITH RAIN TAPERING OFF TO SHOWERS AND THUNDERSTORMS FOR THE AFTERNOON. A QUICK SHOT OF HIGH PRESSURE TRIES TO IMPROVE CONDITIONS FOR TUESDAY...BUT SOUTHERN COUNTIES MAY BE LESS LIKELY TO BENEFIT AS INSTABILITY LINGERS. CHANCES FOR SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PERSIST THROUGH FRIDAY. MARINE... LIGHT WINDS WILL BECOME NORTHEASTERLY LATE TONIGHT AND REMAIN SO THROUGH FRIDAY. WINDS WILL NOT BE PARTICULARLY GUSTY BUT FUNNELING INTO SAGINAW BAY WILL SUPPORT SUSTAINED WINDS OF 20 TO 25 KNOTS. SMALL CRAFT ADVISORIES HAVE THEREFORE BEEN ISSUED FOR THE BAY. THUNDERSTORMS...POSSIBLY SEVERE...WILL ALSO BE POSSIBLE ACROSS THE WATERS...MAINLY FROM PORT SANILAC SOUTH. LIGHT WINDS WILL BUILD IN WITH HIGH PRESSURE SATURDAY INTO SATURDAY NIGHT BEFORE THUNDERSTORM CHANCES RETURN SUNDAY. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...SMALL CRAFT ADVISORY FROM 4 AM TO 10 PM EDT FRIDAY FOR LHZ421-422. LAKE ST CLAIR...NONE. MICHIGAN WATERS OF LAKE ERIE...NONE. && AVIATION.....MR SHORT TERM...SC LONG TERM....JVC/DE MARINE.......JVC YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 418 PM EDT THU JUN 11 2015 MIZ049-054-055-060>063-068>070-075-076-082-083-122030- HURON-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON- OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 418 PM EDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT...MAINLY AFTER 10 PM. THUNDERSTORMS WILL DEVELOP THIS EVENING AND BECOME MORE NUMEROUS OVERNIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL TO ONE AND A HALF INCHES IN DIAMETER AND WIND GUSTS TO 60 MPH. STORM MOTION WILL BE TO THE NORTHEAST AT 30 MPH. ANY STORM THAT DEVELOPS WILL ALSO BE CAPABLE OF PRODUCING INTENSE RAINFALL WHICH MAY LEAD TO SOME LOCALIZED FLOODING. A WARM FRONT WILL LIFT INTO SOUTHERN MICHIGAN TONIGHT IN ADVANCE OF A LOW PRESSURE SYSTEM. AMPLE MOISTURE AND INSTABILITY WILL BE TRANSPORTED INTO SOUTHEAST MICHIGAN ALONG AND IN ADVANCE OF THIS FRONT. THIS WILL TRIGGER THUNDERSTORMS AND THE POTENTIAL FOR HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS INTO FRIDAY AFTERNOON AS THE LOW PRESSURE SYSTEM TRACKS ACROSS THE REGION. THE MAIN HAZARDS WILL BE DAMAGING WIND GUSTS...LARGE HAIL AND A CHANCE FOR TORNADOES. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING ADDITIONAL HEAVY RAINFALL...WHICH MAY LEAD TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT YET PLANNED FOR TONIGHT. MIZ047-048-053-122030- MIDLAND-BAY-SAGINAW- 418 PM EDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TRI CITIES. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT...MAINLY AFTER MIDNIGHT. THUNDERSTORMS WILL DEVELOP THIS EVENING AND BECOME MORE NUMEROUS OVERNIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL TO ONE AND A HALF INCHES IN DIAMETER AND WIND GUSTS TO 60 MPH. STORM MOTION WILL BE TO THE NORTHEAST AT 30 MPH. ANY STORM THAT DEVELOPS WILL ALSO BE CAPABLE OF PRODUCING INTENSE RAINFALL WHICH MAY LEAD TO SOME LOCALIZED FLOODING. A WARM FRONT WILL LIFT INTO SOUTHERN MICHIGAN TONIGHT IN ADVANCE OF A LOW PRESSURE SYSTEM. AMPLE MOISTURE AND INSTABILITY WILL BE TRANSPORTED INTO SOUTHEAST MICHIGAN ALONG AND IN ADVANCE OF THIS FRONT. THIS WILL TRIGGER THUNDERSTORMS AND THE POTENTIAL FOR HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HEAVY RAINFALL WILL PERSIST INTO AT LEAST THE FIRST HALF OF FRIDAY. THERE IS THE POTENTIAL FOR ADDITIONAL LOCALIZED FLOODING FROM PERSISTENT RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT YET PLANNED FOR TONIGHT. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-122030- LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 418 PM EDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT...MAINLY AFTER 10 PM. THUNDERSTORMS WILL DEVELOP THIS EVENING AND BECOME MORE NUMEROUS OVERNIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL TO ONE AND A HALF INCHES IN DIAMETER AND WIND GUSTS TO 60 MPH. STORM MOTION WILL BE TO THE NORTHEAST AT 30 MPH. ANY STORM THAT DEVELOPS WILL ALSO BE CAPABLE OF PRODUCING INTENSE RAINFALL WHICH MAY LEAD TO SOME LOCALIZED FLOODING. A WARM FRONT WILL LIFT INTO SOUTHERN MICHIGAN TONIGHT IN ADVANCE OF A LOW PRESSURE SYSTEM. AMPLE MOISTURE AND INSTABILITY WILL BE TRANSPORTED INTO SOUTHEAST MICHIGAN ALONG AND IN ADVANCE OF THIS FRONT. THIS WILL TRIGGER THUNDERSTORMS AND THE POTENTIAL FOR HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS INTO FRIDAY AFTERNOON AS THE LOW PRESSURE SYSTEM TRACKS ACROSS THE REGION. THE MAIN HAZARDS WILL BE DAMAGING WIND GUSTS...LARGE HAIL AND A CHANCE FOR TORNADOES. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING ADDITIONAL HEAVY RAINFALL...WHICH MAY LEAD TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT YET PLANNED FOR TONIGHT. YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE). SC
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
819 PM EDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 PM HAIL 1 S IDA 41.90N 83.57W
06/10/2015 M2.00 INCH MONROE MI TRAINED SPOTTER
1147 PM TSTM WND GST 1 S IDA 41.90N 83.57W
06/10/2015 M65.00 MPH MONROE MI TRAINED SPOTTER
MEASURED WITH HOME ANEMOMETER.
1154 PM TSTM WND GST 3 WNW MONROE 41.93N 83.44W
06/10/2015 M50.00 MPH MONROE MI ASOS
1155 PM HAIL 2 W MONROE 41.92N 83.42W
06/10/2015 M1.00 INCH MONROE MI TRAINED SPOTTER
ONE INCH HAIL OCCURRED FOR FIVE MINUTES BETWEEN 1155 PM
AND MIDNIGHT.
1155 PM HAIL 2 WSW MONROE 41.90N 83.43W
06/10/2015 M1.75 INCH MONROE MI TRAINED SPOTTER
1157 PM HAIL 3 WNW MONROE 41.93N 83.44W
06/10/2015 E0.88 INCH MONROE MI ASOS
AIRPORT TOWER CALLED AND ESTIMATED AT LEAST NICKELS.
1205 AM TSTM WND GST 1 SE PETERSBURG 41.89N 83.70W
06/11/2015 M78.00 MPH MONROE MI FIRE DEPT/RESCUE
SEVERAL LARGE DIAMETER TREES SNAPPED/UPROOTED,POWER LINES
AND POLES DOWN/BROKEN.
&&
DELLIOTTSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
843 PM EDT THU JUN 11 2015
MIZ068-120115-
LIVINGSTON MI-
843 PM EDT THU JUN 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LIVINGSTON COUNTY
UNTIL 915 PM EDT...
AT 843 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HOWELL...MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BRIGHTON AROUND 850 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CHILSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4266 8368 4250 8367 4249 8367 4249 8394
4261 8399
TIME...MOT...LOC 0043Z 259DEG 35KT 4254 8390
MRThe Detroit radar (KDTX), 23 km away, was scanning. The volume nearest the first event began at 00:58 UTC.
1 thunderstorm wind. Local standard time, as filed.
A large tree limb was reported blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2015Every state in 2015This day in weather historyWarnings in Michigan, June 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 587110.